# SDR CHQA000540

- Difficulty date: August 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N269
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 10,898 hours, 8,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT LIGHT STRIPS NR 4 AND 7 ARE INOP DUE TO BROKEN WIRING.  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY EXIT LIGHT STRIPS NR 4 AND 7 IAW EMB 145 AMM 33-50-12 AND OPS CHECKS GOOD.
